# SDR HNAA2018020100021

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 32,856 hours, 29,274 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Condition: Failed
- Location: Parking Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE ON LIGHT ILLUMINATED.   R & R THE PARKING BRAKE RELAY K0212. OPS CHECKED OK.
